MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 750

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 750
Catalog Number 200-074-403
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A fsn has been initiated on request of the finish authority.It is planned to notify customers about the potential problem.The lot has not been on sale in the us, therefore no fsn is initiated for the us.Decision for the fsn was on (b)(6) 2021.Products of this lot sent out after this date have been 100% inspected and are released to the market in agreement with the finish authority.
 
Event or Problem Description
For cryomacs freezing bag 750 the customer observed that in the lot 7200700537 there is a small "pocket" in the upper corner of the bag and the cell suspension is able to access that pocket.At least in one of the bags there was also a hole at the end of the pocket, so cell suspension was able to leak out from the bag and the suspension was subjected to outside contamination as well.The customer provided pictures of the affected bag.The issue described for this single bag, where an open channel to the outside occured, could potentially lead to the loss of a small amount of material and contamination.The customer described another case, where cell suspension leaked into the pocket but not to the outside.This is not considered a reportable event, because no loss of cells or contamination is possible.The customer also describes bags with pockets.The formation of pockets occurs in regular products and is at this time point no indication of a leakage problem.The bags were retrieved from the customer, investigated and found to have no fail.

Brand Name
CRYOMACS FREEZING BAG 750
Common Device Name
CRYOMACS FREEZING BAG 750
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key11271970
Report Number3005290010-2021-00002
Device Sequence Number4371601
Product Code KSR
UDI-Device Identifier04049934000300
UDI-Public4049934000300
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-074-403
Device Lot Number7200700537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1